You are here

Dr. N. Shivakumar

                                                                                                                                                                                                     [Go Back]

 Professor
 Educational Qualification  M.Sc, Ph.D
 Experience  Teaching: 39 Years, Research: 12 Years
 Area of Interest  History of Mathematics, Special Functions,
 Fuzzy Logic
 Date of joining RVCE  16.08.1979
 Email ID  shivakumarn@rvce.edu.in

Publications: International Journals – 08

List of International Journal Publications:

  1. Neetighiya, N Shivakumar, Vidya Patil, Pathway Fractional Integral OPerator and its composition with special functions, Global Journal of Pure and Applied Mathematics, ISSN 0973-1768, 13(10), November 2017, 7291-7299.

  2. Neetighiya, N Shivakumar, Vidya Patil, Generalized M-Series and multivariable H-function associated with pathway transform, International Journal of Mathematical Archive, ISSN 2229-5046, March 2017, 158-164.

  3. Neetighiya, N Shivakumar, Vidya Patil, Theorem pertaining to some product of special functions, International journal of Mathematics and Physical Sciences researches, 3 (2), Oct 2015, 33-36.

  4. N. Shivakumar, On the History of Indian Mathematics, IJITR, 3 (2), Feb.–March, 2015, 27-32.

  5. Dr. S. Sridhar, Dr. N. Shivakumar, Note on leading Mathematician Bhaskara II of 12th Century, IJITR, 2 (2), ISSN-2320–5547, Feb–March 2014, 788–792.

  6. Dr. N. Shivakumar, Life and works of Yativrsabha, IJITR, 2 (2), ISSN-2320–5547, Feb–March 2014, 793–796.

  7. Dr.N. Shivakumar, A Note on Glimpses of Indian Mathematics, IJITR, 2 (1), ISSN-2320–5547, Dec.–Jan. 2014, 641–649.

  8. Dr. N. Shivakumar, Role of Mathematics in Jainology, IJITR, 2 (1), ISSN-2320–5547, Dec.–Jan. 2014, 650–657.

                                                                                                                                                                                                     [Go Back]